2014, 21: 113-119. doi: 10.3934/era.2014.21.113

On existence of PI-exponents of codimension growth

1. 

Department of Algebra, Faculty of Mathematics and Mechanics, Moscow State University, Moscow, 119992, Russian Federation

Received  January 2014 Revised  March 2014 Published  June 2014

We construct a family of examples of non-associative algebras $\{R_\alpha \,\vert\, 1<\alpha\in\mathbb R\}$ such that $\underline{\exp}(R_\alpha)=1$, $\overline{\exp}(R_\alpha)=\alpha$. In particular, it follows that for any $R_\alpha$, an ordinary PI-exponent of codimension growth does not exist.
Citation: Mikhail Zaicev. On existence of PI-exponents of codimension growth. Electronic Research Announcements, 2014, 21: 113-119. doi: 10.3934/era.2014.21.113
References:
[1]

Translated from the Russian by Bahturin, VNU Science Press, b.v., Utrecht, 1987.  Google Scholar

[2]

Linear Algebra Appl., 357 (2002), 15-34. doi: 10.1016/S0024-3795(02)00356-7.  Google Scholar

[3]

Israel J. Math., 156 (2006), 73-91. doi: 10.1007/BF02773825.  Google Scholar

[4]

Adv. in Appl. Math., 41 (2008), 52-75. doi: 10.1016/j.aam.2007.03.002.  Google Scholar

[5]

Comm. Algebra, 38 (2010), 3506-3510. doi: 10.1080/00927870902939426.  Google Scholar

[6]

Israel J. Math., 103 (1998), 17-28. doi: 10.1007/BF02762265.  Google Scholar

[7]

Graduate Course in Algebra, Springer-Verlag Singapore, Singapore, 2000.  Google Scholar

[8]

Comm. Algebra, 39 (2011), 2943-2952. doi: 10.1080/00927870903386494.  Google Scholar

[9]

Adv. in Appl. Math., 47 (2011), 125-139. doi: 10.1016/j.aam.2010.04.007.  Google Scholar

[10]

Adv. Math., 142 (1999), 221-243. doi: 10.1006/aima.1998.1790.  Google Scholar

[11]

Mathematical Surveys and Monographs, 122, American Mathematical Society, Providence, RI, 2005. doi: 10.1090/surv/122.  Google Scholar

[12]

Trans. Amer. Math. Soc., 362 (2010), 3107-3123. doi: 10.1090/S0002-9947-09-04865-X.  Google Scholar

[13]

J. Lond. Math. Soc. (2), 85 (2012), 534-548. doi: 10.1112/jlms/jdr059.  Google Scholar

[14]

(Russian) Sibirsk. Mat. Ž., 19 (1978), 54-69, 237.  Google Scholar

[15]

Trans. Amer. Math. Soc., 181 (1973), 429-438.  Google Scholar

[16]

(Russian) Uspehi Mat. Nauk, 27 (1972), 213-214.  Google Scholar

[17]

S. P. Mishchenko, Varieties of Lie algebras with weak growth of the sequence of codimensions,, (Russian) \emph{Vestnik Moskov. Univ. Ser. I Mat. Mekh.}, 1982 (): 63.   Google Scholar

[18]

(Russian) Uspekhi Mat. Nauk, 45 (1990), 25-45, 189; translation in Russian Math. Surveys, 45 (1990), 27-52. doi: 10.1070/RM1990v045n06ABEH002710.  Google Scholar

[19]

Comm. Algebra, 27 (1999), 2223-2230. doi: 10.1080/00927879908826560.  Google Scholar

[20]

Trans. Amer. Math. Soc., 359 (2007), 4669-4694. doi: 10.1090/S0002-9947-07-04008-1.  Google Scholar

[21]

J. Pure Appl. Algebra, 202 (2005), 82-101. doi: 10.1016/j.jpaa.2005.01.013.  Google Scholar

[22]

J. Lie Theory, 22 (2012), 465-479.  Google Scholar

[23]

Israel J. Math., 11 (1972), 131-152. doi: 10.1007/BF02762615.  Google Scholar

[24]

Israel J. Math., 47 (1984), 246-250. doi: 10.1007/BF02760520.  Google Scholar

[25]

(Russian) Sibirsk. Mat. Zh., 25 (1984), 40-54.  Google Scholar

[26]

in Methods in Ring Theory (Levico Terme, 1997), Lecture Notes in Pure and Appl. Math., 198, Dekker, New York, 1998, 303-314.  Google Scholar

[27]

(Russian) Izv. Ross. Akad. Nauk Ser. Mat., 66 (2002), 23-48; translation in Izv. Math., 66 (2002), 63-487. doi: 10.1070/IM2002v066n03ABEH000386.  Google Scholar

[28]

(Russian) Izv. Ross. Akad. Nauk Ser. Mat., 71 (2007), 3-18; translation in Izv. Math., 71 (2007), 657-672. doi: 10.1070/IM2007v071n04ABEH002371.  Google Scholar

show all references

References:
[1]

Translated from the Russian by Bahturin, VNU Science Press, b.v., Utrecht, 1987.  Google Scholar

[2]

Linear Algebra Appl., 357 (2002), 15-34. doi: 10.1016/S0024-3795(02)00356-7.  Google Scholar

[3]

Israel J. Math., 156 (2006), 73-91. doi: 10.1007/BF02773825.  Google Scholar

[4]

Adv. in Appl. Math., 41 (2008), 52-75. doi: 10.1016/j.aam.2007.03.002.  Google Scholar

[5]

Comm. Algebra, 38 (2010), 3506-3510. doi: 10.1080/00927870902939426.  Google Scholar

[6]

Israel J. Math., 103 (1998), 17-28. doi: 10.1007/BF02762265.  Google Scholar

[7]

Graduate Course in Algebra, Springer-Verlag Singapore, Singapore, 2000.  Google Scholar

[8]

Comm. Algebra, 39 (2011), 2943-2952. doi: 10.1080/00927870903386494.  Google Scholar

[9]

Adv. in Appl. Math., 47 (2011), 125-139. doi: 10.1016/j.aam.2010.04.007.  Google Scholar

[10]

Adv. Math., 142 (1999), 221-243. doi: 10.1006/aima.1998.1790.  Google Scholar

[11]

Mathematical Surveys and Monographs, 122, American Mathematical Society, Providence, RI, 2005. doi: 10.1090/surv/122.  Google Scholar

[12]

Trans. Amer. Math. Soc., 362 (2010), 3107-3123. doi: 10.1090/S0002-9947-09-04865-X.  Google Scholar

[13]

J. Lond. Math. Soc. (2), 85 (2012), 534-548. doi: 10.1112/jlms/jdr059.  Google Scholar

[14]

(Russian) Sibirsk. Mat. Ž., 19 (1978), 54-69, 237.  Google Scholar

[15]

Trans. Amer. Math. Soc., 181 (1973), 429-438.  Google Scholar

[16]

(Russian) Uspehi Mat. Nauk, 27 (1972), 213-214.  Google Scholar

[17]

S. P. Mishchenko, Varieties of Lie algebras with weak growth of the sequence of codimensions,, (Russian) \emph{Vestnik Moskov. Univ. Ser. I Mat. Mekh.}, 1982 (): 63.   Google Scholar

[18]

(Russian) Uspekhi Mat. Nauk, 45 (1990), 25-45, 189; translation in Russian Math. Surveys, 45 (1990), 27-52. doi: 10.1070/RM1990v045n06ABEH002710.  Google Scholar

[19]

Comm. Algebra, 27 (1999), 2223-2230. doi: 10.1080/00927879908826560.  Google Scholar

[20]

Trans. Amer. Math. Soc., 359 (2007), 4669-4694. doi: 10.1090/S0002-9947-07-04008-1.  Google Scholar

[21]

J. Pure Appl. Algebra, 202 (2005), 82-101. doi: 10.1016/j.jpaa.2005.01.013.  Google Scholar

[22]

J. Lie Theory, 22 (2012), 465-479.  Google Scholar

[23]

Israel J. Math., 11 (1972), 131-152. doi: 10.1007/BF02762615.  Google Scholar

[24]

Israel J. Math., 47 (1984), 246-250. doi: 10.1007/BF02760520.  Google Scholar

[25]

(Russian) Sibirsk. Mat. Zh., 25 (1984), 40-54.  Google Scholar

[26]

in Methods in Ring Theory (Levico Terme, 1997), Lecture Notes in Pure and Appl. Math., 198, Dekker, New York, 1998, 303-314.  Google Scholar

[27]

(Russian) Izv. Ross. Akad. Nauk Ser. Mat., 66 (2002), 23-48; translation in Izv. Math., 66 (2002), 63-487. doi: 10.1070/IM2002v066n03ABEH000386.  Google Scholar

[28]

(Russian) Izv. Ross. Akad. Nauk Ser. Mat., 71 (2007), 3-18; translation in Izv. Math., 71 (2007), 657-672. doi: 10.1070/IM2007v071n04ABEH002371.  Google Scholar

[1]

Raphaël Côte, Frédéric Valet. Polynomial growth of high sobolev norms of solutions to the Zakharov-Kuznetsov equation. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1039-1058. doi: 10.3934/cpaa.2021005

[2]

Claudianor O. Alves, César T. Ledesma. Multiplicity of solutions for a class of fractional elliptic problems with critical exponential growth and nonlocal Neumann condition. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021058

[3]

Hyeong-Ohk Bae, Hyoungsuk So, Yeonghun Youn. Interior regularity to the steady incompressible shear thinning fluids with non-Standard growth. Networks & Heterogeneous Media, 2018, 13 (3) : 479-491. doi: 10.3934/nhm.2018021

[4]

Fang Li, Jie Pan. On inner Poisson structures of a quantum cluster algebra without coefficients. Electronic Research Archive, , () : -. doi: 10.3934/era.2021021

[5]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[6]

Mengyao Chen, Qi Li, Shuangjie Peng. Bound states for fractional Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021038

[7]

Didier Bresch, Thierry Colin, Emmanuel Grenier, Benjamin Ribba, Olivier Saut. A viscoelastic model for avascular tumor growth. Conference Publications, 2009, 2009 (Special) : 101-108. doi: 10.3934/proc.2009.2009.101

[8]

Francisco Braun, Jaume Llibre, Ana Cristina Mereu. Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems. Discrete & Continuous Dynamical Systems, 2016, 36 (10) : 5245-5255. doi: 10.3934/dcds.2016029

[9]

Jérôme Ducoat, Frédérique Oggier. On skew polynomial codes and lattices from quotients of cyclic division algebras. Advances in Mathematics of Communications, 2016, 10 (1) : 79-94. doi: 10.3934/amc.2016.10.79

[10]

Montserrat Corbera, Claudia Valls. Reversible polynomial Hamiltonian systems of degree 3 with nilpotent saddles. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3209-3233. doi: 10.3934/dcdsb.2020225

[11]

Matthias Ebenbeck, Harald Garcke, Robert Nürnberg. Cahn–Hilliard–Brinkman systems for tumour growth. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021034

[12]

John Villavert. On problems with weighted elliptic operator and general growth nonlinearities. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021023

[13]

Manoel J. Dos Santos, Baowei Feng, Dilberto S. Almeida Júnior, Mauro L. Santos. Global and exponential attractors for a nonlinear porous elastic system with delay term. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2805-2828. doi: 10.3934/dcdsb.2020206

[14]

Emanuela R. S. Coelho, Valéria N. Domingos Cavalcanti, Vinicius A. Peralta. Exponential stability for a transmission problem of a nonlinear viscoelastic wave equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021055

[15]

Azeddine Elmajidi, Elhoussine Elmazoudi, Jamila Elalami, Noureddine Elalami. Dependent delay stability characterization for a polynomial T-S Carbon Dioxide model. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021035

[16]

Elvise Berchio, Filippo Gazzola, Dario Pierotti. Nodal solutions to critical growth elliptic problems under Steklov boundary conditions. Communications on Pure & Applied Analysis, 2009, 8 (2) : 533-557. doi: 10.3934/cpaa.2009.8.533

[17]

Hai-Yang Jin, Zhi-An Wang. The Keller-Segel system with logistic growth and signal-dependent motility. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3023-3041. doi: 10.3934/dcdsb.2020218

[18]

Claudia Lederman, Noemi Wolanski. An optimization problem with volume constraint for an inhomogeneous operator with nonstandard growth. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2907-2946. doi: 10.3934/dcds.2020391

[19]

Mehmet Duran Toksari, Emel Kizilkaya Aydogan, Berrin Atalay, Saziye Sari. Some scheduling problems with sum of logarithm processing times based learning effect and exponential past sequence dependent delivery times. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021044

[20]

Xin Zhong. Global strong solution and exponential decay for nonhomogeneous Navier-Stokes and magnetohydrodynamic equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3563-3578. doi: 10.3934/dcdsb.2020246

2019 Impact Factor: 0.5

Metrics

  • PDF downloads (44)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]